OPTIMALITY DISCUSSION FOR A CLASS OF NONDIFFERENTIABLE FRACTIONAL PROGRAMMING PROBLEMS

WU XIAO-LIN, CHEN KAI-ZHOU

Acta Mathematicae Applicatae Sinica ›› 1993, Vol. 16 ›› Issue (4) : 534-543.

PDF(526 KB)
PDF(526 KB)
Acta Mathematicae Applicatae Sinica ›› 1993, Vol. 16 ›› Issue (4) : 534-543. DOI: 10.12387/C1993063

OPTIMALITY DISCUSSION FOR A CLASS OF NONDIFFERENTIABLE FRACTIONAL PROGRAMMING PROBLEMS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1993, 16(4): 534-543 https://doi.org/10.12387/C1993063

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(526 KB)

Accesses

Citation

Detail

Sections
Recommended

/